Papers

Valerio Talamanca
On canonical heights on Endomorphism rings over global function fields, (pdf)
in the proceedings of the Third Italian Number Theory Meeting, Pisa (Italy), 21-24 September 2015
Riv. Mat. Univ. Parma: Volume 7 - Number 1 - 2016
Prodromes for a theory of heights on non-commutative separable $K$-algebras, ( pdf )
in the proceedings of the Second italian conference in number theory , Parma (Italy) 13-15 November 2003,
Riv. Mat. Univ. Parma: (7) 3* (2004) MR2128861 (2005m:11123)


The canonical height of a finite étale K-algebra, (pdf), in Number Theory " proceedings of the Canadian Number Theory Association (CTAN VII),
May 19-25, 2002, Montreal. CRM Proceedings & Lecture Notes, Vol 36 (2004). MR2076603 (2005j:11051)

A Gelfand-Beurling formula for heights on endomorphisms rings, (paper in jtn)
J. of Number Theory   83 (1), 91-105 (2000) MR1767654 (2001i:11081) .


A Note on Height Pairings on Polarized Abelian Varieties,( pdf )
Atti dell' Accademia Nazionale dei Lincei, Matematica e Applicazioni serie IX, X (I), 57-60, (1999) 9MR1768521 (2001b:14074).


Height preserving linear transformations on semisimple $K$-algebras,( pdf ),
Les 19èmes Journées Arithmétiques, Barcelona 1995, Collectanea Mathematica, XLVIII (1-2), 217-234 (1997)  MR1464025 (98g:11129).


An Introduction to the theory of height functions ( pdf),
atti del Primo Incontro Italiano di Teoria dei Numeri Rendiconti del Seminario Fisico e Matematico di Torino,
53 (4) (1995), pp 437-453   MR1452397 (98h:11085).


home